# SDR SWAA2017110817634

- Difficulty date: October 17, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 303-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND BEAM CORRODED BETWEEN BS 303 TO 350.  R & R IAW SRM AND DWG.
